# SDR 95ZZZX5983

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160X
- Make and model: Cessna 310R
- Aircraft serial: 310R1305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunction
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND.  HAD INSPECTED AND FAA ISSUED FERRY PERMIT.  JACKED ACFT, CHECKED WIRING AND SWITCHES.  COULD NOT DUPLICATE, CYCLED GEAR SEVERAL TIMES.
